Alert archive / Kansas / Special Weather Statements in 2014
Special Weather Statement, NWS Goodland, KS
NWS Goodland, KS issued this special weather statement at Jun 21, 2014, 7:13 PM MDT for Sherman County, Kansas. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 21, 2014, 7:13 PM MDT (01:13 UTC)
- Expired
- Jun 21, 2014, 7:45 PM MDT
- In force
- 32 min
- Issued by
- NWS Goodland, KS
County Sherman County, KS
The radar
The Goodland radar (KGLD), 30 km from the middle of the area, began a volume at 01:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 1.2 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 22 J/kg
- Mixed-layer CIN
- -211 J/kg
- Mixed-layer LCL
- 2795 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
883
WWUS83 KGLD 220113
SPSGLD
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
713 PM MDT SAT JUN 21 2014
KSZ013-027-220145-
SHERMAN-WALLACE-
713 PM MDT SAT JUN 21 2014
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR SHERMAN COUNTY IN NORTHWEST KANSAS AND WALLACE
COUNTY IN WEST CENTRAL KANSAS...
AT 711 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES NORTH OF SHARON SPRINGS...MOVING EAST AT
5 MPH.
PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 3915 10205 3936 10204 3903 10147 3902 10148
3896 10179
TIME...MOT...LOC 0113Z 270DEG 5KT 3906 10176
$$
MENTZERWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this special weather statement went out at Jun 21, 6:35 PM MDT, 38 minutes earlier.
Area forecast discussion, Jun 21, 6:35 PM MDT, 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 635 PM MDT SAT JUN 21 2014 .UPDATE... ISSUED AT 627 PM MDT SAT JUN 21 2014 MADE ADJUSTMENTS TO POP/WX TO ACCOUNT FOR CURRENT THUNDERSTORM COVERAGE AND TRENDS. STILL EXPECT BETTER CHANCES OVER THE CWA LATER THIS EVENING AS ACTIVITY SPREADS FROM EASTERN COLORADO INTO FAVORABLE ENVIRONMENT AND SHORTWAVE TROUGH MOVES OVER CWA. OTHERWISE AHEAD OF THIS LINE WE HAVE JUST HAD ISOLATED TO WIDELY SCATTERED THUNDERSTORMS INITIATING ALONG A SURFACE TROUGH AXIS ROUGHLY ALONG THE KS/CO STATE LINE. SOME OF THESE STORMS HAVE BEEN SEVERE WITH LARGE HAIL THE MAIN THREATS OVER OUR CWA. MESOANALYSIS CONTINUES TO SHOW SBCAPE VALUES 2000-2500 J/KG AND BULK EFFECTIVE SHEER 30-40KT ALONG KS/CO STATE LINE...SO ENVIRONMENT WOULD CERTAINLY SUPPORT AT LEAST ISOLATED ORGANIZED THUNDERSTORM ACTIVITY. AND POSSIBLY INTENSIFICATION OF ANY STORMS MOVING OUT OF COLORADO OVER THE NEXT FEW HOURS. && .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 1220 PM MDT SAT JUN 21 2014 SHOWERS AND THUNDERSTORMS...SOME SEVERE...WILL INCREASE IN COVERAGE THIS AFTERNOON THROUGH TONIGHT AS A WEATHER DISTURBANCE MOVES THROUGH. DIFFERENCES REMAIN IN JUST HOW MUCH COVERAGE THERE WILL BE AND HOW LONG THEY WILL LAST BUT RIGHT NOW LOOKS LIKE THINGS WILL GET STARTED ALONG A SFC TROUGH NEAR/EAST OF THE CO/KS BORDER WITH ANOTHER AREA OVER FAR EASTERN COLORADO. THESE TWO AREAS MAY MERGE INTO ONE AREA THAT MOVES ACROSS THE CENTRAL AND EASTERN PARTS OF THE AREA THROUGH MIDNIGHT. AFTER MIDNIGHT THERE MAY BE LINGERING AREAS OF PRECIP BUT MOST OF THE ACTIVITY SHOULD BE DONE. LOWS GENERALLY 55-60 WEST...MID TO UPPER 60S EAST AND LOW 60S IN BETWEEN. SUNDAY...SHOULD HAVE A LULL IN PRECIPITATION POTENTIAL TIL MID/LATE IN THE DAY WHEN ANOTHER WEATHER SYSTEM MOVES INTO FAR EASTERN COLORADO. ONCE AGAIN MODELS HAVE VARYING SOLUTIONS ON HOW THIS WILL PLAY OUT SO CONFIDENCE RIGHT NOW NOT ALL THAT HIGH. AFTERNOON TEMPERATURES SHOULD BE COOLER WITH LOW TO MID 80S NORTH...AROUND FAR EAST AND SOUTH. WINDS BEHIND THE COLD FRONT GENERALLY FROM THE NORTH/NORTHWEST AT 10 TO 20 MPH. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 107 PM MDT SAT JUN 21 2014 SHORTWAVE TROUGH COMING OUT OF NORTHERN COLORADO SUNDAY EVENING WILL INTERACT WITH A SURFACE COLD FRONT FOR SCATTERED TO NUMEROUS THUNDERSTORMS. MODELS HAVE SHIFTED THE FRONT A LITTLE FURTHER SOUTH COMPARED TO PREVIOUS RUNS...AND AT 00Z/MONDAY IT IS FORECAST TO BE NEAR A HILL CITY TO LEOTI LINE. ALONG AND SOUTH OF THE FRONT WILL STAND THE BEST CHANCES FOR THUNDERSTORMS. MODERATE TO STRONG INSTABILITY IS FORECAST ALONG/SOUTH OF THE FRONT WITH WEAK TO MODERATE INSTABILITY NORTH OF THE FRONT. DEEP LAYER SHEAR WILL NOT BE ALIGNED WITH THE INSTABILITY...IT WILL BE GREATEST NORTH OF THE FRONT. SO ANY STORMS WHICH DEVELOP IN THE POST FRONTAL HIGHLY SHEARED ENVIRONMENT MAY BECOME SUPERCELLULAR WITH ATTENDANT THREATS FOR VERY LARGE HAIL...GUSTY WINDS AND PERHAPS A TORNADO...TRANSITIONING TO MORE OF A HEAVY RAIN AND LARGE HAIL THREAT SOUTH OF THE FRONT. LOW LEVEL MOISTURE RETURN WILL GET UNDERWAY ON MONDAY WITH GOOD UPSLOPE COMPONENT INTO THE FRONT RANGE WHERE STORMS ARE LIKELY TO INITIATE AS ANOTHER SHORTWAVE COMES OUT OF THE MOUNTAINS. THOSE STORMS WILL SPREAD INTO NORTHWEST KANSAS AND SOUTHWEST NEBRASKA IN THE EVENING ENCOUNTERING DIMINISHING INSTABILITY. HOWEVER DEEP LAYER SHEAR WILL BE 30-40KTS SUGGESTING THE POSSIBILITY OF A SEVERE STORM OR TWO. TUESDAY LOOKS MUCH LIKE MONDAY WITH LOW LEVEL UPSLOPE AND MID LEVEL WESTERLIES RESULTING IN VEERING WIND PROFILES AND DEEP LAYER SHEAR 30-40KTS. WEAK TO MODERATE INSTABILITY IS ALSO FORECAST. DESPITE SUBTLE 500MB HEIGHT RISES IN THE AFTERNOON THERE IS ANOTHER SHORTWAVE TROUGH FORECAST TO TOP THE RIDGE AXIS AT PEAK HEATING WHICH WILL LIKELY RESULT IN SYNOPTIC SCALE LIFT AND ANOTHER ROUND OF THUNDERSTORMS. THE REMAINDER OF THE LONG TERM PERIOD CONTINUES THE ACTIVE PATTERN. IN FACT AS A TROUGH SETTLES INTO THE NORTHERN ROCKIES DEEP LAYER SHEAR WILL ONLY INCREASE AND PROVIDE AN EXCELLENT ENVIRONMENT FOR SEVERE STORMS...PARTICULARLY ON FRIDAY AND POSSIBLY ON SATURDAY DEPENDING ON WHERE A FRONT/DRY LINE END UP. TEMPERATURES IN THE LONG TERM PERIOD WILL BE NEAR NORMAL. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 515 PM MDT SAT JUN 21 2014 VFR CONDITIONS ARE EXPECTED THROUGH THE TAF PERIOD AT BOTH KGLD AND KMCK. SOUTHERLY WINDS IN THE10-15KT RANGE WILL INITIALLY DECREASE AS A SURFACE LOW SHIFTS EAST LATE TONIGHT BEFORE SHIFTING TO THE NORTH AND NORTHEAST AND INCREASING AS A COLD FRONT MOVES SOUTH OVER THE REGION. THUNDERSTORMS THIS EVENING ARE PRIMARILY SOUTHEAST OF INTERSTATE 70 (AND KGLD) AND OVER EASTERN COLORADO. THE THUNDERSTORM ACTIVITY OVER EASTERN COLORADO IS STILL EXPECTED TO MOVE EAST AND INCREASE IN COVERAGE THIS EVENING AS A DISTURBANCE ALOFT MOVES EAST. THIS ACTIVITY WILL LIKELY PASS OVER BOTH TERMINALS...POSSIBLY LINGERING MOST OF THE NIGHT OVER KMCK. EARLIER IN THE TAF PERIOD THE THUNDERSTORM ACTIVITY JUST SOUTHEAST OF KGLD MAY MOVE WITHIN THE VICINITY OF THE TERMINAL...AND ADDITIONAL ACTIVITY MAY DEVELOP FURTHER NORTH ALONG THE SURFACE TROUGH. WILL NEED TO MONITOR AND AMEND BASED ON TRENDS AS THIS EVOLVES. THUNDERSTORM ACTIVITY WILL BEGIN TO REDEVELOP ONCE AGAIN AS THE COLD FRONT MOVES SOUTH...THOUGH BEST COVERAGE SUNDAY WOULD BE OUTSIDE THE CURRENT TAF PERIOD SO I ENDED THUNDERSTORM MENTION LATE TONIGHT. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && UPDATE...DR SHORT TERM...99 LONG TERM...024 AVIATION...DR
Hazardous weather outlook, Jun 21, 10:45 AM MDT, 8 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1045 AM MDT SAT JUN 21 2014 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-221200- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1045 AM MDT SAT JUN 21 2014 /1145 AM CDT SAT JUN 21 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE THUNDERSTORMS PRODUCING LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAINFALL ARE EXPECTED GENERALLY AFTER 3 PM MDT (4 PM CDT) THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS ARE EXPECTED SUNDAY AFTERNOON AND EVENING...A FEW PRODUCING LARGE HAIL AND DAMAGING WIND. LOCALLY HEAVY RAINFALL CAN BE EXPECTED WITH SLOWER MOVING STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED AFTER 3 PM MDT (4 PM CDT).
In the hours before
Local storm report, Jun 21, 4:59 PM MDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
459 PM MDT SAT JUN 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM HAIL WALLACE 38.91N 101.59W
06/21/2014 E1.00 INCH WALLACE KS TRAINED SPOTTER
&&
BRBLocal storm report, Jun 21, 5:12 PM MDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
512 PM MDT SAT JUN 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL 11 N HORACE 38.64N 101.75W
06/21/2014 E1.50 INCH GREELEY KS PUBLIC
&&
BRBSpecial weather statement, Jun 21, 5:56 PM MDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
556 PM MDT SAT JUN 21 2014
KSZ042-220030-
WICHITA-
656 PM CDT SAT JUN 21 2014
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR WICHITA COUNTY IN WEST CENTRAL KANSAS...
AT 655 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES SOUTH OF SELKIRK...MOVING NORTHEAST AT
25 MPH.
LOCATIONS AND TIMES OF ARRIVAL INCLUDE...
LEOTI BY 725 PM CDT...
PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 3841 10157 3852 10135 3827 10129 3826 10155
3826 10157
TIME...MOT...LOC 2357Z 243DEG 21KT 3833 10151
MENTZERSpecial weather statement, Jun 21, 6:04 PM MDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
604 PM MDT SAT JUN 21 2014
KSZ027-220030-
WALLACE-
604 PM MDT SAT JUN 21 2014
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR WALLACE COUNTY IN WEST CENTRAL KANSAS...
AT 603 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES NORTHWEST OF SHARON SPRINGS...MOVING
NORTHEAST AT 15 MPH.
PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 3913 10204 3914 10184 3913 10168 3906 10158
3893 10197
TIME...MOT...LOC 0004Z 232DEG 12KT 3902 10188
MENTZERSpecial weather statement, Jun 21, 7:09 PM MDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
709 PM MDT SAT JUN 21 2014
COZ091-220145-
KIT CARSON COUNTY-
709 PM MDT SAT JUN 21 2014
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR KIT CARSON COUNTY IN EAST CENTRAL COLORADO...
AT 706 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTH OF BETHUNE...MOVING NORTHEAST AT 5
MPH.
PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 3958 10223 3957 10221 3935 10211 3929 10262
3944 10267
TIME...MOT...LOC 0109Z 243DEG 6KT 3941 10242
MENTZERSpecial weather statement, Jun 21, 7:13 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
713 PM MDT SAT JUN 21 2014
KSZ013-027-220145-
SHERMAN-WALLACE-
713 PM MDT SAT JUN 21 2014
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR SHERMAN COUNTY IN NORTHWEST KANSAS AND WALLACE
COUNTY IN WEST CENTRAL KANSAS...
AT 711 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES NORTH OF SHARON SPRINGS...MOVING EAST AT
5 MPH.
PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 3915 10205 3936 10204 3903 10147 3902 10148
3896 10179
TIME...MOT...LOC 0113Z 270DEG 5KT 3906 10176
MENTZERThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 6:04 PM MDT | Special Weather Statement | GLD | Wallace | 26 min |
| Jun 21, 6:33 PM MDT | Severe Thunderstorm Warning | GLD | Wallace | 27 min |
| Jun 21, 8:34 PM MDT | Special Weather Statement | GLD | Cheyenne, Sherman, Wallace | 26 min |
| Jun 21, 9:19 PM MDT | Severe Thunderstorm Warning | GLD | Sherman | 41 min |
| Jun 21, 9:27 PM MDT | Severe Thunderstorm Warning | GLD | Wallace | 37 min |
| Jun 21, 9:56 PM MDT | Severe Thunderstorm Warning | GLD | Sherman, Thomas | 43 min |
| Jun 22, 3:50 PM MDT | Special Weather Statement | GLD | Cheyenne | 25 min |
| Jun 22, 4:11 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne | 49 min |
| Jun 22, 4:23 PM MDT | Special Weather Statement | GLD | Wichita | 37 min |
| Jun 22, 4:31 PM MDT | Severe Thunderstorm Warning | GLD | Sherman | 41 min |
| Jun 22, 4:58 PM MDT | Special Weather Statement | GLD | Greeley | 32 min |
| Jun 22, 5:06 PM MDT | Severe Thunderstorm Warning | GLD | Greeley | 54 min |
| Jun 22, 5:14 PM MDT | Special Weather Statement | GLD | Wallace | 31 min |
| Jun 22, 5:36 PM MDT | Severe Thunderstorm Warning | GLD | Wallace | 39 min |
| Jun 22, 5:39 PM MDT | Severe Thunderstorm Warning | GLD | Sherman | 51 min |
| Jun 22, 5:46 PM MDT | Severe Thunderstorm Warning | GLD | Greeley, Wichita | 59 min |
| Jun 21, 7:09 PM MDT | Special Weather Statement | GLD | Kit Carson | 36 min |
| Jun 21, 7:34 PM MDT | Severe Thunderstorm Warning | GLD | Kit Carson | 56 min |
| Jun 21, 7:58 PM MDT | Special Weather Statement | GLD | Kit Carson | 32 min |
| Jun 21, 8:04 PM MDT | Severe Thunderstorm Warning | GLD | Yuma | 56 min |
| Jun 21, 8:10 PM MDT | Severe Thunderstorm Warning | GLD | Kit Carson | 50 min |
| Jun 21, 8:27 PM MDT | Severe Thunderstorm Warning | GLD | Kit Carson | 38 min |
| Jun 22, 2:26 PM MDT | Special Weather Statement | GLD | Cheyenne | 34 min |
| Jun 22, 2:46 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Kit Carson | 59 min |
| Jun 22, 3:10 PM MDT | Flash Flood Warning | GLD | Cheyenne, Kit Carson | 3 hr |
| Jun 22, 3:35 PM MDT | Special Weather Statement | GLD | Kit Carson | 25 min |
| Jun 22, 3:41 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne | 49 min |
| Jun 22, 4:06 PM MDT | Severe Thunderstorm Warning | GLD | Kit Carson | 39 min |
| Jun 22, 4:49 PM MDT | Special Weather Statement | GLD | Kit Carson | 26 min |
| Jun 22, 4:50 PM MDT | Special Weather Statement | GLD | Cheyenne | 25 min |
| Jun 22, 5:07 PM MDT | Special Weather Statement | GLD | Yuma | 38 min |
| Jun 22, 5:24 PM MDT | Severe Thunderstorm Warning | GLD | Yuma | 44 min |
| Jun 22, 5:56 PM MDT | Severe Thunderstorm Warning | GLD | Yuma | 35 min |
| Jun 21, 8:09 PM MDT | Severe Thunderstorm Warning | GLD | Dundy | 30 min |
| Jun 21, 8:13 PM MDT | Special Weather Statement | GLD | Red Willow | 17 min |
| Jun 21, 8:29 PM MDT | Special Weather Statement | GLD | Red Willow | 16 min |
| Jun 21, 8:42 PM MDT | Special Weather Statement | GLD | Dundy | 33 min |
| Jun 21, 8:47 PM MDT | Special Weather Statement | GLD | Red Willow | 28 min |
| Jun 21, 9:15 PM MDT | Special Weather Statement | GLD | Dundy | 60 min |
| Jun 21, 9:25 PM MDT | Special Weather Statement | GLD | Red Willow | 50 min |
| Jun 21, 10:55 PM MDT | Special Weather Statement | GLD | Red Willow | 35 min |
| Jun 21, 11:12 PM MDT | Severe Thunderstorm Warning | GLD | Red Willow | 45 min |
Nearby
Special Weather Statements in Kansas, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.